# SDR AU981433

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 661002010A
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE OVERSPEED GOVERNOR FAULTY.
